| Model Number |
359065 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
04/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lead was explanted on (b)(6) 2024.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Event or Problem Description
Pt presented to ed for shock.Interrogation reveals inappropriate shock due to lead noise.Looks like it has been happening since beginning of april with many aborted shocks as well as one other inappropriate shock.Device deactivated awaiting transfer to a hospital that can handle.Lead and device remain implanted at this time.Should additional information be received, this file will be updated.